# SDR FDKA200708368

- Difficulty date: August 3, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N827MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145217
- Aircraft time: 16,305 hours, 14,864 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Lack Of Lube
- Location: Pax Doorway
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6092 MCO - PAX DOOR DIFFICULT TO CLOSE.  MX LUBED DOOR SILL, OPS CHECKED GOOD.
